Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Protein S, factor V laden deficiency, on Coumadin and Depo provera, have immense weight gain. Is it due to Coumadin?

Can I take hcg drops while on Coumadin and Depo provera? I have a protein s and factor v laden def. Is Coumadin linked to weight gain? I eat great and healthy with 1400 calories daily, lots of water, little sweets, love fruits and veggies, 8 hrs of sleep, and exercise 1 hr a day. Why am I still gaining or staying the same weight? Could it be something wrong with my metabolism and how do I test for that? I ve talked with my Dr. about all of this and she won t help me! I m desperate and wondering if you could help me say something so she will be open to talking about it. 234 lbs is not normal for a 23 year old 5 4 woman that does everything right! She just says diet and exercise, I am! Even if I lose weight it comes back when I don t change anything. Any suggestions for what else I test for this problem or do?
Asked On : Wed, 5 Sep 2012
Answers:  0 Views:  85 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor